English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONS
 This item is discarded!DetailsSummary
  Contribution des modèles mathématiques à la compréhension de la dynamique de diffusion des bactéries multi-résistantes à l’hôpital

Opatowskia, L., Domenech de Cellès, M., Souissi, S., Kardaś-Słoma, L., Temime, L., & Guillemot, D. (2013). Contribution des modèles mathématiques à la compréhension de la dynamique de diffusion des bactéries multi-résistantes à l’hôpital. Journal des Anti-infectieux, 15(4), 193-203. doi:10.1016/j.antinf.2013.09.002.

Item is

Basic (Discarded)

Date of Discard: 2020-07-28
Comment: falscher Kontext
 Creators:
Opatowskia, L.
Domenech de Cellès, M.1              
Souissi, S.
Kardaś-Słoma, L.
Temime, L.
Guillemot, D.
Affiliations:
1External Organizations, ou_persistent22              
 Dates: 2013-12
Files: 0 Files
Locators: 0 Locators
version ID: item_3181975_1
Item State: Discarded
Name of Context: Publications of the MPI for Infection Biology, Affiliated to: Max Planck Institute for Infection Biology